MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT BATTERY; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-006-000
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at inspection at the user facility a foreign particle was found in the sterile packaging of the instruments battery.No patient involvement, no delay, no medical intervention and no adverse consequences were reported with this event.

Brand Name
INSTRUMENT BATTERY
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7048122
Report Number0001811755-2017-02366
Device Sequence Number13732793
Product Code HAW
UDI-Device Identifier04546540245045
UDI-Public(01)04546540245045
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6000-006-000
Device Catalogue Number6000006000
Device Lot Number2017021284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1